Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017 (2017), Article ID 7260602, 4 pages
https://doi.org/10.1155/2017/7260602
Research Article

Bounded Subsets of Classes of Holomorphic Functions

Department of Mathematics, Kanazawa Medical University, Uchinada, Ishikawa 920-0293, Japan

Correspondence should be addressed to Yasuo Iida

Received 19 July 2017; Accepted 5 September 2017; Published 8 October 2017

Academic Editor: Kehe Zhu

Copyright © 2017 Yasuo Iida. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Yasuo Iida, “Bounded Subsets of Smirnov and Privalov Classes on the Upper Half Plane,” International Journal of Analysis, vol. 2017, pp. 1–4, 2017. View at Publisher ยท View at Google Scholar